View Single Post
Old 11-30-2012, 08:47 AM   #3
Krozak05 Krozak05 is offline
Newbie
(male)
 
Join Date: Nov 2012
Posts: 3
Krozak05 HB User
Re: Middle and Lower Back Pain, Abdominal Pains

Quote:
Originally Posted by kacyc View Post
Hi Krozak, the symtoms you describe can all be caused by Omeprazole.

It took me a year to work out that was the cause in my case, having gone round in circles with tests etc. The drug can cause bone pains, especially of the ribs. I realised the cause when I was doubled the dose of Omeprazole to 40mg and all those symtpms suddenly increased. Then I halved the dose again and the symtoms subsided again. Now I am tapering off Omeprazole and the bone pains are reducing as I take less and less Omeprazole. It also caused a host of other symptoms including a general feeling of unwellness. Of course, there can be other reasons for back pain. How long have you been on the med?
Kacyc,

I've been on Omeprazole for almost 8 months now. I did forget to mention that during the first week of all these things happening, I tried to quit omeprazole cold turkey for about 5 days (mostly because the first three days, I forgot to take it). My stomach burned and a horrible unwell feeling was present. It didn't help that I was finishing off a heavy antibiotic. I immediately jumped back on Omeprazole and the burning went away. Now these aches and pains have been going on. I never experienced these in the first 7 months of taking Omeprazole. I don't think the antibiotics and cold turkey omeprazole quitting benefited my body.

 
Reply With Quote